# SDR FDEA200912304570

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB777297
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WINGLET AFT FITTING / SUSPECT CRACK.  FITTING REMOVED AND REPLACED IAW SRM 51-33-01, REVISION 42.
